Sinus Drainage And Diarrhea Are Closely Associated
It is difficult to imagine that there is an association between sinus drainage and diarrhea as each occurs from different bodily parts so there can't be any connection unless there is something we don't know. The fact is that it is mildly related, not in that sense that we normally linked between similar things.
Why Are Sinus Drainage and Diarrhea Closely Related?
Though problem of sinus drainage and diarrhea might happen to different body parts, but both are closely related to bacteria and medication. The causes of diarrhea are parasites, medicine interaction, bacterial infections as a result of unhygienic water and food, viruses, intestinal problems as well as food intolerances.
On the other hand, sinus drainage normally hit you at the back of the throat and is due to certain kind of infection such as bacteria giving rise to difficulty for proper drainage of the sinus cavities. The drainage problem will give you sore throat if an infection occurs. In the event that proper sinus drainage is not possible, a dosage of medicines such as antibiotics are normally prescribed to deal with the bacterial infection.
It is plain for all to see that there is a close association between sinus drainage and diarrhea due to medication and bacteria. Bacteria infection can causes both sinus drainage and diarrhea problem. Not sticking to the prescribed dosage of the medications can give rise to diarrhea and too much sinus drainage does result in an upset stomach and diarrhea too.
When a prescription of antibiotics are given to sinus infection as a result of bacteria, the antibiotics can be effective to remove the infection but they will get rid of the good bacteria in the intestinal tract that help to digest. Consequently, diarrhea occurs and you can see the relation between sinus drainage and diarrhea although they are actually very different.
Removing Any Doubt About The Sinus Drainage and Diarrhea Problem
The fact that sometimes diarrhea occur after a dosage of sinus infection medication is because directions to the medication are not adhered. Antibiotics are very effective for sinus infection that gives rise to sinus drainage but they can result in diarrhea as well. Certain antibiotics can be consumed before an empty stomach but others will require you to take it after a meal to prevent diarrhea.
There are occasions where you follow the directions given on the antibiotics but diarrhea still occur and yogurt that contains live cultures can be very effective to neutralize the imbalance that is the result of antibiotics medication. The problem with sinus drainage and diarrhea can be solved with some common sense and sticking to prescribed directions, thus eliminating the symptoms completely.